# SDR WX0A201310280038

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER ISLE EMERGENCY LIGHTS AT 29 &31 INOPERATIVE.  REPLACED BATTERY PACK BATTERIES FOR 29-31, OPS CK GOOD REF AMM 33-53-00.
